# SDR ASAA2014120709893

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,815 hours, 7,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EXTERIOR LIGHTS ON THE AFT LT AFT OVERWING EXIT, LT AFT WING TO BODY FAIRING, AND AFT LT SERVICE DOOR WENT OUT EARLY.  ACFT GROUNDED.  REPLACED EMERGENCY BATTERY PACKS REF WDM 33-51-13.  OPS CK GOOD.
